Can taking multivitamins cause gas?
Yes, but gas is most likely to occur if you lie down after ingesting the vitamins. If you take multivitamins before bed, you may suffer a poor sleep due to gas build up within your system. The gas is not properly processed when the body is horizontal, so you may experience flatulence or upset stomach should you take multivitamins before laying down.
Do multivitamins increase appetite? Some observations suggest that the regular consumption of multivitamins enhances one's appetite. The question then arises whether multivitamins cause one to gain weight. While the elimination of vitamin and mineral deficiency regulates metabolism and can improve general well-being - the effects of which can be manifested in the return of one's appetite and the disappearance of chronic fatigue and lack of enthusiasm - scientific studies up to now have not reported…
It used to be common knowledge that an 'overdose' of vitamins was harmless. What the body didn't use, was passed through the urinary tract, and expelled. Now, however, it's coming to the attention of doctors that an overdose of certain vitamins can cause serious problems, and when it comes to multivitamins, the directions on the back of the box and on the bottle should suffice as to 'how many in a day'. The reason you…
There are many benefits derived from taking multivitamins. Many vitamins available support the reproductive health of both males and females. Additionally, vitamins may help eyesight, the heart, and the brain, by providing much needed compounds, such as B12. Additionally, men and women who do not eat healthy diets, or eat too much fast food, sugars, or processed foods, will obtain most of their key nutrients from vitamins.
I believe it is. I started taking it to compensate for vit. c loss from caffeine and found vit c kept me awake better than caffeine. This is why multivitamins are taken with breakfast. Vit C pills are drugs and too much can cause various imbalances, whatever some claim. It also causes diarrhea in large amounts.
You should wait at least two hours between taking the antibiotic and taking the vitamin, because some vitamins decrease your body's absorption of the antibiotic medication. If this happens, and the bacteria are not killed, then antibiotic-resistant bacteria start to form, making it harder to kill them off.
I'm no doctor, but from my experience YES vitamin E definately upsets my stomache. I have a sensitive stomache as it is and take multivitamins because once my gall badder was removed eating could be painful. I found that the new gummy "chewable" vitamins to be less upsetting. I was taking addtional E and by the fourth day had to stop. It was really upsetting my tummy.